Limping after taking his vaccination

Maryamme - posted on 12/16/2009 ( 2 moms have responded )

8

20

2

Helo all,

I took my 18 month old for his DTP booster on monday. When we got home, he refused to put his leg down and didnt walk the whole day. He started walking yesterday with a limp and is still walking with a limp.

We took him back to the paed who said we should observe him for a coupla days and give iboprofen to ease pain. I was wondering if any mums have experienced anything similar. Tnk you

MOST HELPFUL POSTS

Maryamme - posted on 12/16/2009

8

20

2

Thank You.

He had a temprature which lasted till the following day but which has gone down now. There is no redness or swelling in the area but it seems to hurt whenever I press around the area so I am hoping that once the pain subsides, he will get better

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

2 Comments

View replies by

Joanne - posted on 12/16/2009

10

21

2

hello

i personally haven't, the iboprofen should help with any swelling as well as pain but as soon as any swelling is gone i'd be going back.

Those shots can be really painful and shocking to a baby/toddler and we all deal with pain different and our children ain't any different. My son had arm injections and he was very sore for a few days and complained a lot, but he didn't have to walk on it.

Does he have a lot of redness around the area of the shot? a temprature or any other signs he might be having an allergic reaction?

Sincerely Jo

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms